MAUDE Adverse Event Report: COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G09210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, prior to use during a "bmv" procedure, kinks were noted along a performer mullins guiding sheath upon opening the package.The device was not used.Upon return and initial evaluation of the complaint device, the hub was separated from the dilator.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Customer name and address: (b)(6) pma/510(k) number: pre-amendment.Device evaluated by mfg: device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Event summary: as reported, prior to use during a "bmv" procedure, kinks were noted along a performer mullins guiding sheath upon opening the package.The device was not used.Upon return and initial evaluation of the complaint device, the hub was separated from the dilator.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation - evaluation.Reviews of the complaint history, device history record, instructions for use, drawing, manufacturing instructions, and quality control procedures and a visual inspection of the device were conducted during the investigation.One performer mullins guiding sheath was received in prior to use condition.Upon receiving the dilator, the hub was not attached.Due to the damage on the flare, relevant testing could not be completed to determine a single cause for the failure.A document-based investigation evaluation was performed.No related non-conformances were recorded.Two additional complaints for unrelated failure modes were reported for this product lot.The device history record review provides objective evidence that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was functionally inspected by quality control and no notable gaps in production or processing controls were noted.There is no indication that a design or process related failure mode contributed to the reported event.Sufficient inspection activities are in place to identify this failure mode prior to distribution.The device is provided with instructions for use which state, ¿supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the available information, cook has concluded that a component failure unrelated to manufacturing or design deficiencies contributed to this incident.Cook will continue monitoring of similar complaints and has notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER MULLINS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key12933052
Report Number1820334-2021-02633
Device Sequence Number14649484
Product Code DYB
UDI-Device Identifier00827002092105
UDI-Public(01)00827002092105(17)240511(10)13956029
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2024
Device Model NumberG09210
Device Catalogue NumberRCFW-14.0-38-75-RB-MTS
Device Lot Number13956029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient Weight60 KG